# SDR DL72L992087

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT NRC 226, CORROSION AT SUPPORT FRAME FOR ACCESS PANEL 3455R AT LWR SURFACE I/B OF FWD HINGE.  REPAIRED PER M/M 53-30-1 FIG 804.
